Rapid recurrence of pulmonary hypertension following cessation of nifedipine.
AffiliationDepartment of Cardiology, Cork University Hospital, Ireland.
Hypertension, Pulmonary/*drug therapy
Nifedipine/administration & dosage/*therapeutic use
Vasodilator Agents/administration & dosage/*therapeutic use
MetadataShow full item record
CitationPostgrad Med J. 1998 Feb;74(868):111-2.
JournalPostgraduate medical journal
AbstractIn a young woman with primary pulmonary hypertension, treatment with low-dose nifedipine resulted in resolution of symptoms and of tricuspid regurgitation. On withdrawal of nifedipine, symptomatic pulmonary hypertension recurred within 48 hours and was controlled by reintroduction of low-dose nifedipine.
- Hemodynamic effects of nifedipine in primary pulmonary hypertension.
- Authors: Douglas JS Jr
- Issue date: 1983 Jul
- Serum nifedipine concentrations and response of patients with pulmonary hypertension.
- Authors: Phillips BG, Bauman JL, Schoen MD, Hoon TJ, Schrader BJ, Rich S
- Issue date: 1996 May 1
- Inhaled nitric oxide and oral nifedipine in a preterm infant with bronchopulmonary dysplasia and pulmonary hypertension.
- Authors: Rosati E, Butera G, Bossone E, De Felice C, Latini G
- Issue date: 2007 Jul
- Rapid attenuation of response to nifedipine in primary pulmonary hypertension.
- Authors: Wood BA, Tortoledo F, Luck JC, Fennell WH
- Issue date: 1982 Dec
- Losartan and nifedipine therapy in patients with secondary pulmonary hypertension.
- Authors: Yilmaz R
- Issue date: 2010 Feb